Alert archive / New York / Small Craft Advisories in 2009
Small Craft Advisory 45, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 13, 2009, 3:53 AM EDT. It took effect at Jul 13, 2009, 12:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2009, 3:53 AM EDT (07:53 UTC)
- In effect from
- Jul 13, 2009, 12:00 PM EDT
- Expired
- Jul 14, 2009, 4:08 AM EDT
- In force
- 16 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
364 WHUS71 KBUF 130753 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 353 AM EDT MON JUL 13 2009 LOZ044-045-131600- /O.NEW.KBUF.SC.Y.0045.090713T1600Z-090714T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 353 AM EDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING. WEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT RANGE THIS AFTERNOON AND EARLY EVENING ON THE EASTERN HALF OF LAKE ONTARIO. THE MODERATE WESTERLIES BLOWING DOWN THE LONG FETCH OF THE LAKE WILL PRODUCE 3 TO 5 FOOT WAVES FROM ABOUT SODUS BAY TO THE EAST END OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK/SAGE
3 follow-up statements
498 WHUS71 KBUF 131421 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1021 AM EDT MON JUL 13 2009 LOZ044-045-132230- /O.CON.KBUF.SC.Y.0045.090713T1600Z-090714T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1021 AM EDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. WEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT RANGE THIS AFTERNOON AND EARLY EVENING ON THE EASTERN HALF OF LAKE ONTARIO. THE MODERATE WESTERLIES BLOWING DOWN THE LONG FETCH OF THE LAKE WILL PRODUCE 3 TO 5 FOOT WAVES FROM ABOUT SODUS BAY TO THE EAST END OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMA
485 WHUS71 KBUF 131959 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 359 PM EDT MON JUL 13 2009 LEZ020-040-041-140200- /O.EXB.KBUF.SC.Y.0045.090713T2000Z-090714T0200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 359 PM EDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. MODERATE WEST WINDS WILL CONTINUE IN THE 15 TO 25 KNOT RANGE THIS EVENING ON THE EASTERN END OF LAKE ERIE. THE MODERATE WESTERLIES WILL PRODUCE 3 TO 5 FOOT WAVES THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-140400- /O.EXT.KBUF.SC.Y.0045.000000T0000Z-090714T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 359 PM EDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT TUESDAY. WEST WINDS WILL CONTINUE IN THE 15 TO 25 KNOT RANGE TONIGHT ON THE EASTERN HALF OF LAKE ONTARIO. THE MODERATE WESTERLIES BLOWING DOWN THE LONG FETCH OF THE LAKE WILL PRODUCE 3 TO 5 FOOT WAVES FROM ABOUT SODUS BAY TO THE EAST END OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMA
783 WHUS71 KBUF 140808 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 408 AM EDT TUE JUL 14 2009 LOZ044-045-140915- /O.CAN.KBUF.SC.Y.0045.000000T0000Z-090714T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 408 AM EDT TUE JUL 14 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE IMPROVED EARLIER THAN EXPECTED. WINDS AND WAVES WILL INCREASE AGAIN DURING THE DAY BUT THEY WILL LIKELY REMAIN BELOW SMALL CRAFT CRITERIA. $$ SAGE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 13, 3:38 AM EDT, 15 minutes earlier.
Area forecast discussion, Jul 13, 3:38 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
338 AM EDT MON JUL 13 2009
.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL EXTEND FROM THE GREAT LAKES REGION
INTO THE OHIO VALLEY AND PROVIDE A PERIOD OF DRY WEATHER FOR WESTERN
NEW YORK THROUGH WEDNESDAY MORNING. AN UPPER LEVEL LOW SPINNING OVER
QUEBEC MAY PRODUCE A FEW SCATTERED SHOWERS ACROSS THE NORTH COUNTRY
TODAY THROUGH TUESDAY MORNING. TEMPERATURES WILL CONTINUE TO BE WELL
BELOW AVERAGE THROUGH TUESDAY NIGHT ACROSS THE ENTIRE REGION BEFORE
A SIGNIFICANT WARMUP ON WEDNESDAY. THE NEXT CHANCE OF RAIN WILL
ARRIVE LATER WEDNESDAY WITH UNSETTLED WEATHER EXPECTED TO LAST
THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
NO BIG CHANGE FROM YESTERDAY. A CLOSED UPPER LOW OVER WESTERN
QUEBEC THIS MORNING WILL MOVE SLOWLY EAST TODAY WITH A NORTHWEST
CYCLONIC FLOW ALOFT ACROSS OUR CWA. SHORT WAVE ENERGY SWINGING
SOUTHEAST IN THIS UPPER FLOW WILL PRODUCE A LITTLE MORE CLOUDINESS
DURING THE DAY. NAM IS SPITTING OUT SOME CONVECTIVE PRECIP WITH
CHANCE POPS OVER MUCH OF THE REGION BUT THIS LOOKS OVERDONE AND IS
MUCH MORE AGGRESSIVE THAN THE GFS. WE WILL CONTINUE TO CONFINE ANY
CHANCE POPS TO THE NORTH COUNTRY AND ST LAWRENCE RIVER. ENOUGH
INSTABILITY FOR ISOLATED THUNDER DURING THE AFTERNOON. WITH 850 MB
TEMPERATURES REMAINING IN THE 6C TO 8C RANGE WE EXPECT HIGHS SIMILAR
TO SUNDAY...ABOUT 10 DEGREES NORMAL.
CYCLONIC NORTHWEST UPPER FLOW WILL PERSIST TONIGHT. ANOTHER COOLER
THAN NORMAL NIGHT. CLOUDS AT TIMES WITH SHORTWAVE ENERGY PROVIDING
LIFT A TIMES BUT CHANCE POPS ONLY FOR THE NORTH COUNTRY AND ST
LAWRENCE.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AT THE START OF THE PERIOD ON TUESDAY A PERSISTENT 2-3 NEGATIVE
STANDARD DEVIATION CLOSED LOW OVER QUEBEC WILL STILL BE CLOSE ENOUGH
TO POTENTIALLY IMPACT THE EASTERN LAKE ONTARIO REGION. 00Z MODEL
GUIDANCE IS A LITTLE MORE AGGRESSIVE WITH THE LAST SPOKE OF
VORTICITY ROTATING AROUND THE UPPER LOW...AND WOULD SUGGEST A CHANCE
OF SHOWERS LINGERING INTO TUESDAY MORNING EAST OF LAKE ONTARIO. BY
AFTERNOON THE CLOSED LOW FINALLY BEGINS TO MAKE INROADS TOWARDS THE
EAST...WITH HEIGHT RISES AND WARMING TEMPS ALOFT ALLOWING PRECIP
CHANCES TO GRADUALLY END. FARTHER WEST...A RIDGE OF HIGH PRESSURE
EXTENDING FROM THE WESTERN LAKES INTO THE OHIO VALLEY AT 12Z TUESDAY
WILL BUILD ACROSS THE LOWER LAKES AND PROVIDE A GOOD AMOUNT OF
SUNSHINE FROM WAYNE COUNTY WESTWARD.
TEMPERATURES WILL REMAIN COOL ON TUESDAY WITH 850MB TEMPS OF ONLY
+7C TO +9C ACROSS WESTERN NY. THIS WILL BARELY SUPPORT LOWER 70S ON
THE LAKE PLAIN AND UPPER 60S ACROSS HIGHER TERRAIN. IT WILL BE EVEN
COOLER EAST OF LAKE ONTARIO WITH 850MB TEMPS BOTTOMING OUT AROUND
+4C. THIS WILL ONLY SUPPORT UPPER 60S ACROSS THE LOWER ELEVATIONS
WITH SOME OF THE HIGHER TERRAIN OF THE TUG HILL AND WESTERN
ADIRONDACKS STRUGGLING TO MAKE IT OUT OF THE LOWER 60S. LOW TEMPS
TUESDAY MORNING AND AGAIN WEDNESDAY MORNING WILL CONTINUE TO RUN
WELL BELOW AVERAGE WITH MID 50S NEAR THE LAKES AND 40S ACROSS THE
SOUTHERN TIER AND EAST OF LAKE ONTARIO. SOME OF THE NORMALLY COOLER
SPOTS OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO MAY DROP INTO
THE LOWER 40S.
THE NEXT CONCERN REVOLVES AROUND TIMING OF RAIN CHANCES WEDNESDAY.
MOISTURE CHANNEL IMAGERY EARLY THIS MORNING SHOWS A SHARP MID LEVEL
TROUGH OVER THE PACIFIC NORTHWEST. THIS SYSTEM IS FORECAST TO OPEN
UP AND ACCELERATE EASTWARD ACROSS THE NORTHERN TIER OF THE
CONUS...REACHING THE UPPER GREAT LAKES BY WEDNESDAY MORNING. MODEL
GUIDANCE STILL DIFFERS ON TIMING...WITH THE 00Z GUIDANCE SHOWING A
TREND TOWARDS A SLOWER SOLUTION. AMONGST THE NEW 00Z/13 RUNS...THE
GFS IS THE FASTEST IN BRINGING PRECIP IN ON WEDNESDAY...WHILE THE
NAM AND CANADIAN GEM ARE BOTH SLOWER...NOT BRINGING ANY APPRECIABLE
PRECIP INTO THE REGION UNTIL WEDNESDAY NIGHT. GIVEN THE RECENT MODEL
TRENDS...WILL NEED TO BACK OFF ON TIMING FROM THE PREVIOUS FORECAST.
HAVE CUT POPS BACK TO CHANCE FOR WESTERN NY WEDNESDAY AFTERNOON AND
KEPT IT DRY ALTOGETHER IN THE EAST.
AS HAS BEEN THE CASE FOR SEVERAL RUNS...IT STILL LOOKS LIKE THE BEST
RAIN CHANCES WILL COME WEDNESDAY NIGHT AS MID LEVEL HEIGHT FALLS
SPREAD EASTWARD ACROSS THE REGION. DESPITE THE DRY AIRMASS IN PLACE
NOW...MODEL GUIDANCE FORECASTS A NARROW PLUME OF GOOD MOISTURE
RETURN AHEAD OF THIS SYSTEM WITH SURFACE DEWPOINTS RECOVERING INTO
THE LOWER 60S. GIVEN THE QUALITY OF FORCING AND MOISTURE...WILL
CONTINUE WITH LIKELY POPS FOR WEDNESDAY NIGHT.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THIS TIME PERIOD WILL BE DOMINATED BY AN UPPER LEVEL RIDGE OF HIGH
PRESSURE OVER THE WEST AND ROCKY MOUNTAINS WITH A TROUGH OVER THE
EAST. A SERIES OF IMPULSES TRAVELING THROUGH THIS TROUGH WILL BRING
A CHANCE OF A FEW SHOWERS THROUGH THE END OF THE WEEK...ALTHOUGH THE
MAJORITY OF THE TIME IS EXPECTED TO BE RAIN FREE. TEMPERATURES WILL
CONTINUE TO RUN A LITTLE BELOW AVERAGE FOR THE HEIGHT OF SUMMER WITH
HIGHS GENERALLY IN THE 70S.
ON THURSDAY THE PACIFIC SYSTEM DISCUSSED IN THE SHORT TERM PERIOD
WILL EXIT TOWARDS NEW ENGLAND. RAIN CHANCES SHOULD DECREASE FROM
WEST TO EAST ACROSS THE CWA WITH SOME DRYING AND COOLING BEHIND THE
SURFACE COLD FRONT. AS THIS SYSTEM MOVES FARTHER EAST ON THURSDAY
NIGHT...LATEST 00Z MODEL GUIDANCE CONTINUES TO SUGGEST A MAINLY DRY
PERIOD.
FRIDAY INTO THE WEEKEND BROAD CYCLONIC FLOW WITHIN THE EASTERN NOAM
LONGWAVE TROUGH WILL CONTINUE TO DIRECT WEAK SHORTWAVES OVER OR NEAR
THE GREAT LAKES REGION. THE TIMING AND PLACEMENT OF THESE FEATURES
AT THIS TIME RANGE IS INHERENTLY UNCERTAIN...SO FOR NOW HAVE
CONTINUED WITH JUST A BROAD BRUSH OF LOW CHANCE POPS FOR FRIDAY
THROUGH SATURDAY.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
UPPER LOW CONTINUES TO PRODUCE A NORTHWEST FLOW ALOFT ACROSS OUR
REGION. ONE SHORT WAVE THAT PRODUCED AN ALTO CU DECK EARLIER HAS
PASSED TO OUR SOUTHEAST. MAINLY CLEAR SKIES WILL PREVAIL THE REST
OF THE NIGHT. THE NEXT SHORT WAVE SLIDING SOUTHEAST FROM THE UPPER
GREAT LAKES WILL PRODUCE A BROKEN DECK AGAIN THIS AFTERNOON AND
EARLY TONIGHT BUT CIGS WILL REMAIN VFR.
OUTLOOK...
LATE MONDAY NIGHT AND TUESDAY...VFR.
WEDNESDAY THROUGH FRIDAY...VFR/MVFR. CHANCE OF SHOWERS/THUNDERSTORMS.
&&
.MARINE...
WESTERLIES WILL INCREASE TO MODERATE TODAY ON THE LOWER LAKES. 925MB
WINDS INCREASE TO AROUND 30 KNOTS OVER LAKE ONTARIO...AND WITH COLD
AIR ALOFT EXPECT FAIRLY EFFICIENT DOWNWARD TRANSFER OF THIS STRONGER
MOMENTUM ALOFT TO TRANSLATE INTO 15 TO 20 KNOT SURFACE WINDS ON THE
CENTRAL AND EASTERN BASIN OF LAKE ONTARIO. THIS WILL REQUIRE SMALL
CRAFT ADVISORIES TODAY THROUGH THIS EVENING FROM SODUS BAY TO THE
SAINT LAWRENCE. WINDS WILL STAY UP AT AROUND 15 KNOTS OVERNIGHT INTO
TUESDAY MORNING WITH CHOPPY 2-4 FOOT WAVES CONTINUING THROUGH THE
FIRST HALF OF TUESDAY ALONG THE SOUTHEAST SHORE AS WINDS VEER MORE
TO THE NORTHWEST.
ON LAKE ERIE THE WINDS ARE NOT EXPECTED TO BE AS STRONG...PEAKING
AROUND 15 KNOTS THIS AFTERNOON WITH 2-4 FOOT WAVES. STILL CHOPPY FOR
SMALL CRAFT...BUT NOT EXPECTED TO REACH SMALL CRAFT ADVISORY
CRITERIA.
&&
.CLIMATE...
UNDOUBTEDLY...THIS HAS BEEN ONE OF THE COOLEST SUMMERS IN RECENT
MEMORY IF NOT ON RECORD. WHILE WESTERN AND NORTH CENTRAL NEW YORK
HAS NOT BEEN EXPERIENCING RECORD SETTING MINS...THERE HAS BEEN AN
ANOMALOUSLY LOW NUMBER OF DAYS WHEN TEMPERATURES HAVE REACHED AT
LEAST 80 DEGREES. FOR BUFFALO...ONLY 8 SUCH DAYS HAVE OCCURRED SO
FAR. THIS NUMBER IS EVEN LOWER THAN THE COOLEST YEARS OF 1997 AND
2003 WHEN JUST TEN 80 DEGREE DAYS WERE REACHED THROUGH THE SAME
DATE.
LOOKING AT OVERNIGHT MINS...THE SAME TREND CAN BE SEEN WITH THE LACK
OF NIGHTS WITH TEMPERATURES AT OR ABOVE 65. FOR BUFFALO...THERE HAS
ONLY BEEN 2 NIGHTS WITH MINS OF 65 OR HIGHER. ONLY 1950 CAN CLAIM TO
BE COOLER WITH ONLY ONE 65+ NIGHT THROUGH THIS POINT.
WHILE THE EXACT CAUSE OF THE COOL WEATHER IS NOT COMPLETELY KNOWN AT
THIS STAGE...THERE IS EVIDENCE THAT AT LEAST PART OF THE BLAME CAN
BE ATTRIBUTED BY THE CURRENT EL NINO IN THE EQUATORIAL PACIFIC.
STUDIES BY THE CLIMATE PREDICTION CENTER ADD SUPPORT TO LOCAL
RESEARCH THAT SHOWS AT LEAST A WEAK CORRELATION TO COOLER SUMMERS IN
THE GREAT LAKES REGIONS WITH THE PRESENCE OF AN EL NINO.
SYNOPTICALLY...A LOOK AT THE 700MB PATTERN OVER THE PAST 5 WEEKS IS
STRIKINGLY SIMILAR TO THE PATTERN SHOWN BY A COMPOSITE OF EL NINO
EPISODES DURING THE JUNE-JULY TIME FRAME. THE PATTERN INCLUDES AN
ANOMALOUSLY DEEP TROUGH OVER THE NORTHERN PACIFIC WITH A RIDGE
POKING UP ACROSS THE PACIFIC NORTHWEST TO ALASKA...THEN A DOWNSTREAM
TROUGH OVER THE GREAT LAKES AND EASTERN CANADA. THIS WOULD CERTAINLY
HELP TO EXPLAIN THE COOL WEATHER ACROSS OUR REGION...AS WELL AS THE
RECORD WARMTH BEING EXPERIENCED ACROSS PARTS OF ALASKA.
IF HISTORY REPEATS ITSELF THOUGH...THE NUMBER OF 80 DEGREE DAYS
WOULD MORE THAN DOUBLE DURING THE REMAINDER OF THE WARM WEATHER
SEASON. TIME WILL TELL.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING
FOR LOZ044-045.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...SAGE
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK/THOMAS
AVIATION...SAGE
MARINE...HITCHCOCK
CLIMATE...RSH/THOMASHazardous weather outlook, Jul 12, 5:03 AM EDT, 22 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 503 AM EDT SUN JUL 12 2009 NYZ001>008-010>014-019>021-085-130915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 503 AM EDT SUN JUL 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-130915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 503 AM EDT SUN JUL 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
Nearby
Small Craft Advisories in New York, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.